# SDR CA970304002

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G641
- Condition: Dead
- Location: Dc Sys
- Part time: 158 hours
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY WOULD NOT ACCEPT CHARGE.
